# SDR CA010628002

- Difficulty date: June 14, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 11,501 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Release System
- Part number: 041405410
- Condition: Sheared
- Location: Seat
- Part time: 11,600 hours
- Component: Seat, Cessna, 04140711
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) 3 OF 4 LATCH PINS CONTROLLING SEAT NIGHT FOUND SHEARED AT ENGAGEMENT HOLE ALLOWING SEAT TO DROP AND TILT.
